Allergan (Costa Rica) Style 45 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
45-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e.1.:
-additional phone: (b)(6).-additional fax: (b)(6).-additional email: (b)(6).Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "intracapsular rupture", "pain", "breast arterial calcification", "lumps", "palpable nodules", "possible swelling", "indentation" and "ptosis" which is not device related.This record is for the left side.Device remains implanted.